# SDR SWAA2021021544174

- Difficulty date: January 23, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; 2ND ISOLATOR FROM TOP ON BS 787 FRAME R/H SIDE IS DAMAGED. / REMOVED AND REPLACED DAMAGED ISOLATOR; 2ND FROM THE TOP ON R/H SIDE FRAME AT BS787; I.A.W.DWG 146A1133 SRM 51-40-02-0G-0 4.
